# SDR COMA0160951

- Difficulty date: December 9, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 7,136 hours, 7,314 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT #5686 NLG DOES NOT RETRACT WHEN LANDING GEAR SELECTED UP.FOUND NLD DOWN LOCK SAFETY PIN INSTALLED. -  REMOVED PIN AND AIRCRAFT RETURNED TO SERVICE.
